On reducibility of linear quasiperiodic systems with bounded solutions

Tkachenko, Victor I.: On reducibility of linear quasiperiodic systems with bounded solutions. (2000)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_006_qtde_2000_029_001-011.pdf

Download (118kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 29
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 11.
Date Deposited: 2017. May. 09. 14:14
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42717

Actions (login required)

View Item View Item